Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 144, Number 12

On the variance of sums of divisor functions in short intervals
Stephen Lester.
Proc. Amer. Math. Soc. 144 (2016), 5015-5027
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3556248
Dichotomy for arithmetic progressions in subsets of reals
Michael Boshernitzan and Jon Chaika.
Proc. Amer. Math. Soc. 144 (2016), 5029-5034
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3556249
The spectra of the surface Maryland model for all phases
Wencai Liu.
Proc. Amer. Math. Soc. 144 (2016), 5035-5047
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3556250
On the growth of deviations
Adam Boocher, Alessio D’Alì, Eloísa Grifo, Jonathan Montaño and Alessio Sammartano.
Proc. Amer. Math. Soc. 144 (2016), 5049-5060
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3556251
On tensor third $L$-functions of automorphic representations of $GL_{n}(\mathbb{A}_{F})$
Heekyoung Hahn.
Proc. Amer. Math. Soc. 144 (2016), 5061-5069
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3556252
Lefschetz theorems for tamely ramified coverings
Hélène Esnault and Lars Kindler.
Proc. Amer. Math. Soc. 144 (2016), 5071-5080
Abstract, references and article information
Full-text PDF
MathSciNet review: 3556253
Toric matrix Schubert varieties and their polytopes
Laura Escobar and Karola Mészáros.
Proc. Amer. Math. Soc. 144 (2016), 5081-5096
Abstract, references and article information
Full-text PDF
MathSciNet review: 3556254
On quantization of a nilpotent orbit closure in $G_{2}$
Kayue Daniel Wong.
Proc. Amer. Math. Soc. 144 (2016), 5097-5102
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3556255
Generalized polynomial modules over the Virasoro algebra
Genqiang Liu and Yueqiang Zhao.
Proc. Amer. Math. Soc. 144 (2016), 5103-5112
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3556256
Poincaré duality in modular coinvariant rings
Müfit Sezer and Wenliang Zhang.
Proc. Amer. Math. Soc. 144 (2016), 5113-5120
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3556257
Small generators of cocompact arithmetic Fuchsian groups
Michelle Chu and Han Li.
Proc. Amer. Math. Soc. 144 (2016), 5121-5127
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3556258
Finite groups with odd Sylow normalizers
Robert M. Guralnick, Gabriel Navarro and Pham Huu Tiep.
Proc. Amer. Math. Soc. 144 (2016), 5129-5139
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3556259
Preperiodic points for rational functions defined over a global field in terms of good reduction
Jung Kyu Canci and Laura Paladino.
Proc. Amer. Math. Soc. 144 (2016), 5141-5158
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3556260
Lower order perturbation and global analytic vectors for a class of globally analytic hypoelliptic operators
N. Braun Rodrigues, G. Chinni, P. D. Cordaro and M. R. Jahnke.
Proc. Amer. Math. Soc. 144 (2016), 5159-5170
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3556261
Weighted endpoint estimates for commutators of Calderón-Zygmund operators
Yiyu Liang, Luong Dang Ky and Dachun Yang.
Proc. Amer. Math. Soc. 144 (2016), 5171-5181
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3556262
Pointwise rotation for mappings with exponentially integrable distortion
Lauri Hitruhin.
Proc. Amer. Math. Soc. 144 (2016), 5183-5195
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3556263
Iterates of holomorphic self-maps on pseudoconvex domains of finite and infinite type in $\mathbb C^{n}$
Tran Vu Khanh and Ninh Van Thu.
Proc. Amer. Math. Soc. 144 (2016), 5197-5206
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3556264
The Lifshitz–Krein trace formula and operator Lipschitz functions
V. V. Peller.
Proc. Amer. Math. Soc. 144 (2016), 5207-5215
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3556265
The non-symmetric Wilson polynomials are the Bannai–Ito polynomials
Vincent X. Genest, Luc Vinet and Alexei Zhedanov.
Proc. Amer. Math. Soc. 144 (2016), 5217-5226
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3556266
Fatou’s web
V. Evdoridou.
Proc. Amer. Math. Soc. 144 (2016), 5227-5240
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3556267
On the zeros of $d$-orthogonal Laguerre polynomials and their $q$-analogues
Neila Ben Romdhane.
Proc. Amer. Math. Soc. 144 (2016), 5241-5249
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3556268
Jacobi polynomial moments and products of random matrices
Wolfgang Gawronski, Thorsten Neuschel and Dries Stivigny.
Proc. Amer. Math. Soc. 144 (2016), 5251-5263
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3556269
The intersection of an entire holomorphic mapping and a complex Monge-Ampère current with a bounded potential
Yusaku Tiba.
Proc. Amer. Math. Soc. 144 (2016), 5265-5273
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3556270
Operators with an integral reprsentation
Raffaella Cilia and Joaquín M. Gutiérrez.
Proc. Amer. Math. Soc. 144 (2016), 5275-5290
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3556271
Equidistribution of expanding curves in homogeneous spaces and Diophantine approximation on square matrices
Lei Yang.
Proc. Amer. Math. Soc. 144 (2016), 5291-5308
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3556272
Doubling inequalities for the Lamé system with rough coefficients
Herbert Koch, Ching-Lung Lin and Jenn-Nan Wang.
Proc. Amer. Math. Soc. 144 (2016), 5309-5318
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3556273
Open Whitney umbrellas are locally polynomially convex
Octavian Mitrea and Rasul Shafikov.
Proc. Amer. Math. Soc. 144 (2016), 5319-5332
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3556274
Characterization of simplices via the Bezout inequality for mixed volumes
Christos Saroglou, Ivan Soprunov and Artem Zvavitch.
Proc. Amer. Math. Soc. 144 (2016), 5333-5340
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3556275
A non-Sasakian Lefschetz $K$-contact manifold of Tievsky type
Beniamino Cappelletti-Montano, Antonio De Nicola, Juan Carlos Marrero and Ivan Yudin.
Proc. Amer. Math. Soc. 144 (2016), 5341-5350
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3556276
The Calkin algebra is not countably homogeneous
Ilijas Farah and Ilan Hirshberg.
Proc. Amer. Math. Soc. 144 (2016), 5351-5357
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3556277
The reverse mathematics of the Tietze extension theorem
Paul Shafer.
Proc. Amer. Math. Soc. 144 (2016), 5359-5370
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3556278
Lower bounds on coloring numbers from hardness hypotheses in pcf theory
Saharon Shelah.
Proc. Amer. Math. Soc. 144 (2016), 5371-5383
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3556279
Hitting times to spheres of Brownian motions with and without drifts
Yuji Hamana and Hiroyuki Matsumoto.
Proc. Amer. Math. Soc. 144 (2016), 5385-5396
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3556280
A slicing obstruction from the $\frac{10}8$ theorem
Andrew Donald and Faramarz Vafaee.
Proc. Amer. Math. Soc. 144 (2016), 5397-5405
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3556281
Signature jumps and Alexander polynomials for links
Patrick M. Gilmer and Charles Livingston.
Proc. Amer. Math. Soc. 144 (2016), 5407-5417
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3556282
Interpreting the Bökstedt smash product as the norm
Vigleik Angeltveit, Andrew J. Blumberg, Teena Gerhardt, Michael A. Hill and Tyler Lawson.
Proc. Amer. Math. Soc. 144 (2016), 5419-5433
Abstract, references and article information
Full-text PDF
MathSciNet review: 3556283
On 2-bridge knots with differing smooth and topological slice genera
Peter Feller and Duncan McCoy.
Proc. Amer. Math. Soc. 144 (2016), 5435-5442
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3556284
Splitting numbers and signatures
David Cimasoni, Anthony Conway and Kleopatra Zacharova.
Proc. Amer. Math. Soc. 144 (2016), 5443-5455
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3556285
Sharper periodicity and stabilization maps for configuration spaces of closed manifolds
Alexander Kupers and Jeremy Miller.
Proc. Amer. Math. Soc. 144 (2016), 5457-5468
Abstract, references and article information
Full-text PDF
MathSciNet review: 3556286